MathSciNet Relay Station
MathSciNet bibliographic data
MR1291763 (96i:41010) 41A17
Bojanov, B. D.; Varma, A. K. On a polynomial inequality of Kolmogoroff's type. Proc. Amer. Math. Soc. 124 (1996), no. 2, 491–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement